Alert archive / Colorado / Flash Flood Warnings in 2019

Flash Flood Warning 23, NWS Pueblo, CO

July 21, 2019El Paso County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 21, 2019, 8:16 PM MDT for El Paso County, Colorado. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2019, 8:16 PM MDT (02:16 UTC)
Expired
Jul 21, 2019, 11:15 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 70 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 8:36 PM MDTFLASH FLOODMonument, COSTREET FLOODING IN MONUMENT WITH AN ESTIMATED 6 INCHES OF WATER.
Jul 21, 8:44 PM MDTFLASH FLOOD7 Sw Black Forest, CO4 TO 5 INCHES OF WATER FLOWING ALONG THE SIDES OF THE ROAD, EXTENDING ABOUT 10 TO 12 FEET FROM CURBS.
Jul 21, 8:46 PM MDTHEAVY RAIN 1.54 Ne Colorado Springs, COFELL IN LAST 30 MINUTES.
Jul 21, 9:16 PM MDTHEAVY RAIN 1.253 W Falcon, CO
Jul 21, 10:10 PM MDTHEAVY RAIN 0.884 Nw Peterson Afb, COSTILL LIGHTLY RAINING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.3 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2019-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1329 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2019-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1329 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
2114 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

498 
WGUS55 KPUB 220216
FFWPUB
COC041-220515-
/O.NEW.KPUB.FF.W.0023.190722T0216Z-190722T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
816 PM MDT Sun Jul 21 2019

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Western El Paso County in east central Colorado...

* Until 1115 PM MDT.

* At 815 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain along the I-25 corridor in western El Paso county. 
  Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Colorado Springs, Fountain, Monument, Air Force Academy, Manitou
  Springs, Palmer Lake, Green Mountain Falls, Black Forest, Security,
  Falcon, Security-Widefield, Stratmoor, Chipita Park, Gleneagle,
  Fort Carson, Peterson AFB, Cimarron Hills and Cascade.

LAT...LON 3912 10458 3854 10455 3853 10492 3880 10492
      3881 10500 3912 10502

$$

Hodanish
3 follow-up statements
538 
WGUS75 KPUB 220254
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
854 PM MDT Sun Jul 21 2019

COC041-220515-
/O.CON.KPUB.FF.W.0023.000000T0000Z-190722T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
854 PM MDT Sun Jul 21 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT FOR
WESTERN EL PASO COUNTY...

At 852 PM MDT, Doppler radar indicated thunderstorms producing areas 
of moderate to heavy rain in the warning area. However the rain 
intensity has decreased between 845 and 850 pm, and the rainfall 
rate is expected to decrease with time. Over one to two inches of 
rain...with locally 3 inch amounts in the Monument and Black Forest 
areas have fallen since 8:00 pm.

Some locations that will experience flooding include...
Colorado Springs, Fountain, Monument, Air Force Academy, Manitou
Springs, Palmer Lake, Green Mountain Falls, Black Forest, Security,
Falcon, Security-Widefield, Stratmoor, Chipita Park, Gleneagle, Fort
Carson, Peterson AFB, Cimarron Hills and Cascade.

LAT...LON 3912 10458 3854 10455 3853 10492 3880 10492
      3881 10500 3912 10502

$$

HOdanish
851 
WGUS75 KPUB 220350
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
950 PM MDT Sun Jul 21 2019

COC041-220515-
/O.CON.KPUB.FF.W.0023.000000T0000Z-190722T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
950 PM MDT Sun Jul 21 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT FOR
WESTERN EL PASO COUNTY...

At 947 PM MDT, Doppler radar indicated the heavy rain has ended over 
the warned area, but steady light rain was continueing. Flooding is 
still likely occurring in areas in and along the I-25 corridor in 
western El Paso county. 

No additional heavy rain is expected tonight in western El Paso 
county tonight. 

Some locations that will experience flooding include...
Colorado Springs, Fountain, Monument, Air Force Academy, Manitou
Springs, Palmer Lake, Green Mountain Falls, Black Forest, Security,
Falcon, Security-Widefield, Stratmoor, Chipita Park, Gleneagle, Fort
Carson, Peterson AFB, Cimarron Hills and Cascade.

LAT...LON 3912 10458 3854 10455 3853 10492 3880 10492
      3881 10500 3912 10502

$$

Hodanish
755 
WGUS75 KPUB 220505
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
1105 PM MDT Sun Jul 21 2019

COC041-220515-
/O.EXP.KPUB.FF.W.0023.000000T0000Z-190722T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
1105 PM MDT Sun Jul 21 2019

...THE FLASH FLOOD WARNING FOR WESTERN EL PASO COUNTY WILL EXPIRE AT
1115 PM MDT...

Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3912 10458 3854 10455 3853 10492 3880 10492
      3881 10500 3912 10502

$$

Hodanish

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 3:17 PM MDT, 4 hours 59 minutes earlier.

Area forecast discussion, Jul 21, 3:17 PM MDT, 4 hours 59 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
317 PM MDT Sun Jul 21 2019

.SHORT TERM...(This evening through Monday)
Issued at 314 PM MDT Sun Jul 21 2019

Currently...

Upper air analysis and water vapor imagery shows a broadening upper
ridge centered near the Four Corners region. No disturbances are
discernible within the weak westerly to northwesterly flow over
Colorado. Moisture is seen beginning to wrap around the western part
of the ridge, but TPW is still only 50%-75% of normal over the
Continental Divide. Further east, easterly to southeasterly flow
maintains moist air over the plains and eastern slopes of the
eastern mountains, with surface dew points in the 60s and TPW 100%-
125% of normal. MLCAPE is in the 500-1500 j/kg range across the
plains, while EBSHEAR is generally less than 30 knots considering
weak flow aloft. Cu have formed over most mountain areas, with weak
thunderstorms present over the Pikes Peak region and the far
southern Sangres. Temperatures are notably cooler, with 80s observed
over the plains and high valleys.

Tonight...

Thunderstorms will continue to develop and expand in coverage this
evening, with the best coverage expected over the eastern mountains
and I-25 corridor. Storm coverage and strength will be less further
west due to a lack of moisture, shear, and instability. Over the far
eastern plains, storm coverage will be less due to a lack of large
scale forcing and steering flow to move storms into the area. Storm
development over the I-25 corridor will be driven by outflow
boundaries emanating from western storms and easterly upslope
surface flow. Weak westerly mid level flow may also be capable of
steering storms east slowly. Heavy rainfall and localized flash
flooding will be the main threat with storms developing today
considering anomalously high moisture. Therefore, burn scars and
urban areas will be at threat for flash flooding. The Flash Flood
Watch for the Spring, Hayden Pass, and Junkins scars remains in
effect until 3 AM. While CAPE will be favorable for strong updrafts,
weak shear will limit the severe threat. Still, there is the
potential for isolated hail to the size of 1" in diameter, as well
as winds gusting to 60 mph. SPC maintains a marginal risk for severe
over much of the eastern mountains and the I-25 corridor. The wind
threat does not look as good as yesterday, however, given cooler
surface temperatures and resulting weaker low level lapse rates.
Latest hi-res guidance indicates widespread storm coverage across
the eastern plains and I-25 corridor after 6 PM, with storms lasting
through early morning and dissipating thereafter. The severe threat
will wane considerably after 9 PM as the atmosphere stabilizes.

Overnight lows will be around 60 across the plains, and span the 40s
and 50s in the high valleys.

Tomorrow...

The ridge of high pressure continues to build over the Four Corners
region, increasing mid to upper level moisture into Colorado,
bringing TPW to near or above normal levels across the whole
forecast area. Moist easterly flow continues at the surface across
the plains, maintaining dew points at least in the mid 50s.
Scattered to widespread thunderstorms are expected to develop over
all of the high terrain during the early afternoon, lasting through
the early evening. With the ridge amplifying, flow over Colorado
will become weaker and more northerly. Therefore, it appears even
less likely that storms will advance too far east onto the lower
elevations. Outflow boundaries could initiate isolated to scattered
storms over the I-25 corridor, but coverage further east will likely
remain isolated at best. CAPE should be enough to support strong
updrafts, but very weak shear under weak upper flow will negate
severe chances. High levels of atmospheric moisture means locally
heavy rainfall and burn scar flash flooding will be the primary
threats with these storms, once again.

Temperatures will be at their low point tomorrow, with highs
expected to only be around 80 across the plains and high valleys.
Enjoy!

.LONG TERM...(Monday night through Sunday)
Issued at 314 PM MDT Sun Jul 21 2019

An upper level ridge will be centered near the Four Corners Tue and
Wed, and then the center is forecast to shift southward.  On Tue and
Wed, showers/tstms are expected to mainly be found over the mtns and
high valleys. Temps on Tue will be below average, with highs in the
80s over the plains, and in the upper 70s to lower 80s in the high
valleys.  Highs on Wed will be warmer and closer to average, with
readings in the upper 80s and lower 90s across the plains, and in
the lower and mid 80s in the high valleys.  Thu temps look similar
to those on Wed, and showers/tstms should mostly affect areas
from around the I-25 corridor and westward.

Fri and Sat the upper ridge center is expected to move into southern
AZ, and then shifts into southern CA by Sun.  A tap of moisture from
the south is expected to be streaming over CO on Fri and Sat, with
good chances for precip over the mtns and high valleys to continue,
with precip moving across the plains in the evening.  Also, a
passing disturbance to the north on Sat could help push storm over
the plains in the evening.  Sun looks a little drier, especially
over the mtns and high valleys, while a dry line may set up over the
far southeast plains.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 314 PM MDT Sun Jul 21 2019

Periodic showers and thunderstorms are expected tonight through 09Z
over and near KCOS and KPUB. Storms will be capable of producing
brief heavy rainfall which could temporarily reduce conditions to
MVFR. Gusty and erratic winds will also be possible under and near
thunderstorms. Showers and thunderstorms will be less likely at
KALS, with only vicinity coverage expected. Thunderstorms will
develop over the mountains again tomorrow afternoon, but chances
over KCOS and KPUB will be less. Otherwise, VFR conditions are
expected at the TAF sites with winds less than 15 knots.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 3 AM MDT Monday for COZ072>075-079-080-
087.

&&

SHORT TERM...LINE
LONG TERM...28
AVIATION...LINE
Hazardous weather outlook, Jul 21, 11:11 AM MDT, 9 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1111 AM MDT Sun Jul 21 2019

COZ058>089-093>099-221715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1111 AM MDT Sun Jul 21 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous showers and thunderstorms will be possible
this afternoon through tonight across the southeast mountains and
adjacent plains.  The main threat with thunderstorms today will be
locally heavy rainfall with the potential to cause flash flooding,
especially for susceptible burn scars such as Junkins, Spring and
Hayden Pass.  A Flash Flood Watch has been posted for this afternoon
through late tonight for these more susceptible burn scars.  Other
locations which received heavy rainfall yesterday will also be prone
to more localized flash flooding should they receive additional
heavy rainfall this afternoon or tonight.

One or two thunderstorms across the southeast mountains and plains
could become severe this afternoon and evening with the potential to
produce hail up to the size of half dollars, wind gusts up to 70 mph
and lightning.

Isolated thunderstorms will be possible across the western mountains
today where gusty winds and lightning will be the primary storm
threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated to numerous primarily afternoon and evening showers and
thunderstorms, favoring higher terrain locations, will be
possible each day from Monday into Saturday.

The primary threats with thunderstorms will be locally heavy
rainfall, lightning, and wind gusts around 50 mph. There will also
be a risk for flash flooding on recent burn scars such as Spring,
Junkins and Hayden Pass. Finally, any stronger storms will be
capable of generating hail to around the size of nickels.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible across the southeast mountains and plains this afternoon
and tonight.

12/12

In the hours before

Special weather statement, Jul 21, 6:02 PM MDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
602 PM MDT Sun Jul 21 2019

COZ094-220030-
Eastern Las Animas County CO-
602 PM MDT Sun Jul 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 630 PM MDT...

At 601 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Branson, or 25 miles north of Des Moines, moving east
northeast at 15 mph.

Heavy rain, nickel size hail and wind gusts up to 50 mph will be
possible with this storm.

Locations impacted include...
Branson and open country of south central Las Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3700 10398 3719 10399 3728 10396 3740 10359
      3700 10355
TIME...MOT...LOC 0001Z 252DEG 19KT 3713 10388

mw
Special weather statement, Jul 21, 6:28 PM MDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
628 PM MDT Sun Jul 21 2019

COZ088-094-220115-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
628 PM MDT Sun Jul 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAS ANIMAS COUNTY UNTIL
715 PM MDT...

At 628 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Tyrone, or 30 miles northeast of Trinidad, moving
northeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Tyrone.

LAT...LON 3712 10383 3742 10424 3760 10413 3724 10369
TIME...MOT...LOC 0028Z 209DEG 13KT 3741 10405

Hodanish
Special weather statement, Jul 21, 7:03 PM MDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
703 PM MDT Sun Jul 21 2019

COZ088-094-220145-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
703 PM MDT Sun Jul 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAS ANIMAS COUNTY UNTIL
745 PM MDT...

At 703 PM MDT, Doppler radar was tracking a strong thunderstorm near
Tyrone, or 27 miles northeast of Trinidad, moving southwest at 15
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Tyrone and Model.

LAT...LON 3760 10449 3741 10395 3727 10400 3744 10458
TIME...MOT...LOC 0103Z 040DEG 11KT 3742 10410

Hodanish
Special weather statement, Jul 21, 7:08 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
708 PM MDT Sun Jul 21 2019

COZ081-084-085-220200-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
708 PM MDT Sun Jul 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL
800 PM MDT...

At 708 PM MDT, Doppler radar was tracking a strong thunderstorm over
Monument, or 16 miles north of Colorado Springs, moving southeast at
20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Northern Colorado Springs, Monument, Air Force Academy, Palmer Lake,
Black Forest and Gleneagle.

LAT...LON 3899 10452 3883 10486 3908 10499 3913 10492
      3913 10464
TIME...MOT...LOC 0108Z 326DEG 16KT 3908 10485

Hodanish
Special weather statement, Jul 21, 8:04 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
804 PM MDT Sun Jul 21 2019

COZ088-093-094-220230-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
804 PM MDT Sun Jul 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OTERO AND EASTERN
LAS ANIMAS COUNTIES UNTIL 830 PM MDT...

At 804 PM MDT, Doppler radar was tracking a strong thunderstorm near
Thatcher, or 35 miles southwest of La Junta, moving southeast at 20
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Thatcher.

LAT...LON 3756 10405 3766 10387 3704 10328 3700 10336
      3700 10364
TIME...MOT...LOC 0204Z 309DEG 19KT 3756 10392

Hodanish
Special weather statement, Jul 21, 8:08 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
808 PM MDT Sun Jul 21 2019

COZ079-080-086-087-220245-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountains above 10000 Ft CO-
808 PM MDT Sun Jul 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO...
SOUTHEASTERN CUSTER AND SOUTHWESTERN PUEBLO COUNTIES UNTIL 845 PM
MDT...

At 808 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Greenhorn Mountain, or 20 miles southeast of
Junkins Burn Scar, moving northwest at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Greenhorn Mountain, Rye and Colorado City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3789 10455 3768 10499 3790 10509 3806 10476
TIME...MOT...LOC 0208Z 140DEG 20KT 3796 10481

Hodanish

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 6:02 PM MDTSpecial Weather StatementPUBEl Paso28 min
Jul 21, 6:05 PM MDTSevere Thunderstorm WarningPUBLas Animas25 min
Jul 21, 6:28 PM MDTSpecial Weather StatementPUBLas Animas47 min
Jul 21, 7:03 PM MDTSpecial Weather StatementPUBLas Animas42 min
Jul 21, 7:08 PM MDTSpecial Weather StatementPUBEl Paso52 min
Jul 21, 8:01 PM MDTAreal Flood AdvisoryPUBEl Paso, Teller119 min
Jul 21, 8:04 PM MDTSpecial Weather StatementPUBLas Animas26 min
Jul 21, 8:08 PM MDTSpecial Weather StatementPUBHuerfano37 min
Jul 21, 8:25 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo31 min
Jul 21, 8:33 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano, Pueblo42 min
Jul 21, 8:48 PM MDTFlash Flood WarningPUBCuster, Huerfano, Pueblo5 hr
Jul 21, 8:54 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero36 min
Jul 21, 8:58 PM MDTFlash Flood WarningPUBFremont3 hr
Jul 21, 9:08 PM MDTSevere Thunderstorm WarningPUBFremont52 min
Jul 21, 9:10 PM MDTSevere Thunderstorm WarningPUBCuster, Pueblo50 min
Jul 21, 9:12 PM MDTFlash Flood WarningPUBCuster, Pueblo5 hr
Jul 21, 9:26 PM MDTSevere Thunderstorm WarningPUBFremont, Huerfano, Pueblo34 min
Jul 21, 9:38 PM MDTFlash Flood WarningPUBCuster, Fremont, Huerfano, Otero, Pueblo3 hr
Jul 21, 9:38 PM MDTRiver Flood WarningPUBEl Paso8 hr
Jul 21, 9:38 PM MDTSpecial Weather StatementPUBLas Animas37 min
Jul 21, 9:46 PM MDTAreal Flood AdvisoryPUBLas Animas119 min
Jul 21, 11:01 PM MDTSpecial Weather StatementPUBChaffee29 min
Jul 22, 2:32 PM MDTSpecial Weather StatementPUBFremont43 min
Jul 22, 3:11 PM MDTSpecial Weather StatementPUBTeller49 min
Jul 22, 3:43 PM MDTSpecial Weather StatementPUBCuster47 min
Jul 22, 3:52 PM MDTAreal Flood AdvisoryPUBEl Paso, Teller96 min
Jul 22, 4:07 PM MDTSpecial Weather StatementPUBCuster53 min
Jul 22, 4:29 PM MDTTornado WarningPUBCuster31 min
Jul 22, 4:59 PM MDTAreal Flood AdvisoryPUBCuster, Fremont2 hr
Jul 22, 5:02 PM MDTSpecial Weather StatementPUBCuster43 min
Jul 22, 5:22 PM MDTFlash Flood WarningPUBCuster3 hr
Jul 22, 5:26 PM MDTSpecial Weather StatementPUBCuster49 min
Jul 22, 5:41 PM MDTAreal Flood AdvisoryPUBCuster, Pueblo3 hr
Jul 22, 5:41 PM MDTSevere Thunderstorm WarningPUBCuster, Pueblo34 min
Jul 22, 5:54 PM MDTFlash Flood WarningPUBCuster, Pueblo3 hr
Jul 22, 5:56 PM MDTTornado WarningPUBCuster, Pueblo21 min

Nearby

Flash Flood Warnings in Colorado, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.